Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Proof Without Words: Sums of Octagonal Numbers

Hasan Unal
Mathematics Magazine
Vol. 83, No. 1 (February 2010), p. 58
DOI: 10.4169/002557010x486084
Stable URL: http://www.jstor.org/stable/10.4169/002557010x486084
Page Count: 1
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Page Thumbnails